# SDR SWAA2021022546289

- Difficulty date: February 2, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141A79006
- Condition: Corroded
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W PANEL 114AC MATING SURFACE EVEDENCE OF CORROSION AROUND BOLT HOLES. PANEL ALSO DIRTY. / REMOVED & REPLACED PANEL 114 AC IAW AMM 53-14-01. INSTALL TO BE ACCOMPLISHED ON SAM 565POS UPPER P/N OFF/ON 141A7900-6 S/N OFF NSN S/N ON NSN
